# SDR NACA2020010800172

- Difficulty date: December 24, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851CM2
- Condition: Corroded
- Location: Pitot/Static Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND ELEVATOR FEEL PITOT PROBE DAMAGED/CORRODED.  REPLACED L/H ELEVATOR FEEL PITOT PROBE PN: 0851CM-2 SN: 167646 WITH NEW PITOT PROBE PN: 0851CM-2 SN: 166550 IAW B737-400 AMM 27-31-94 REV 90 SEE ATTACHED MTC-114 FOR SYSTEM TESTS AND DETAILS.
